MathSciNet Relay Station
MathSciNet bibliographic data
MR2535916 93B05 (60H10 93E03)
Karthikeyan, S.; Balachandran, K. Controllability of nonlinear stochastic neutral impulsive systems. Nonlinear Anal. Hybrid Syst. 3 (2009), no. 3, 266–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement